Volume 19, 2015
|Page(s)||307 - 326|
|Published online||06 October 2015|
Weak law of large numbers for some Markov chains along non homogeneous genealogies
1 Ecole Polytechnique,
2 Harbin institute of technology at Weihai, Department of mathematics, Weihai 264209, P.R. China
Revised: 11 June 2014
We consider a population with non-overlapping generations, whose size goes to infinity. It is described by a discrete genealogy which may be time non-homogeneous and we pay special attention to branching trees in varying environments. A Markov chain models the dynamic of the trait of each individual along this genealogy and may also be time non-homogeneous. Such models are motivated by transmission processes in the cell division, reproduction-dispersion dynamics or sampling problems in evolution. We want to determine the evolution of the distribution of the traits among the population, namely the asymptotic behavior of the proportion of individuals with a given trait. We prove some quenched laws of large numbers which rely on the ergodicity of an auxiliary process. A central limit is also established in the transient case.
Mathematics Subject Classification: 60J10 / 60K37 / 60J80 / 60F15
Key words: Markov chain / random environment / branching processes / law of large numbers
© EDP Sciences, SMAI 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.